Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 3, 2019, 6:13 PM MDT for Chaves County, New Mexico. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2019, 6:13 PM MDT (00:13 UTC)
- Expired
- Jun 3, 2019, 6:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 145 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:30 PM MDT | HAIL 1 | 10 Wsw Dexter, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 3717 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301
WFUS55 KABQ 040013
TORABQ
NMC005-040045-
/O.NEW.KABQ.TO.W.0022.190604T0013Z-190604T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
613 PM MDT Mon Jun 3 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Central Chaves County in southeastern New Mexico...
* Until 645 PM MDT.
* At 613 PM MDT, a severe thunderstorm capable of producing a tornado
was located 13 miles southwest of Dexter, or 19 miles south of
Roswell, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Chaves County.
This includes Highway 285 between Mile Markers 83 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3306 10467 3313 10466 3316 10441 3302 10441
TIME...MOT...LOC 0013Z 277DEG 25KT 3310 10457
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
KJ2 follow-up statements
073
WWUS55 KABQ 040032
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
632 PM MDT Mon Jun 3 2019
NMC005-040045-
/O.CON.KABQ.TO.W.0022.000000T0000Z-190604T0045Z/
Chaves-
632 PM MDT Mon Jun 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTHERN
CHAVES COUNTY...
At 632 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Dexter, or 16 miles south of
Roswell, moving east at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roswell Correctional Facility.
This includes Highway 285 between Mile Markers 87 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 3309 10457 3314 10457 3316 10441 3308 10441
TIME...MOT...LOC 0032Z 253DEG 19KT 3313 10448
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
KJ348
WWUS55 KABQ 040044
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
644 PM MDT Mon Jun 3 2019
NMC005-040053-
/O.EXP.KABQ.TO.W.0022.000000T0000Z-190604T0045Z/
Chaves-
644 PM MDT Mon Jun 3 2019
...THE TORNADO WARNING FOR SOUTHERN CHAVES COUNTY WILL EXPIRE AT 645
PM MDT...
The Tornado Warning that was previously in effect has been reissued
for Chaves County and is in effect until 715 PM. Please refer to
that bulletin for the latest severe weather information.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
Remember, a Severe Thunderstorm Warning remains in effect for
Chaves County until 730 PM.
LAT...LON 3309 10457 3314 10457 3316 10441 3308 10441
TIME...MOT...LOC 0043Z 277DEG 25KT 3312 10441
$$
54What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 3, 5:05 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 3, 5:05 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 505 PM MDT Mon Jun 3 2019 .AVIATION... 00Z TAF CYCLE Upper low over SoCal drifting to s of KPHX by 05/00Z with a moist s-swly flow aloft continuing over NM. Tstms may produce a gusty e-se wind at KSAF and KABQ between 04/01-06Z before diminishing. Sct showers and tstms from the Contdvd ewd generally moving to the ne, with a few strong to severe storms with large hail and wind gusts to 50kt from the east slopes of the central mt chain to the TX border. Convection diminishing aft 04/03Z but isold activity possible til around 04/07Z. Brief MVFR to IFR cigs/vsbys obscuring terrain in convection. Potential for lcl MFVR to IFR cigs along the east slopes of the central mt chain at 04/08Z but confidence low. Convection to redevelop over the higher terrain by 04/18Z. && .PREV DISCUSSION...142 PM MDT Mon Jun 3 2019... .SYNOPSIS... Strong to severe thunderstorms will remain possible over the area tonight through Tuesday as a slow-moving storm system approaching from the west interacts with abundant moisture across eastern New Mexico. Large hail, damaging winds, heavy rainfall, lightning, and a couple tornados are possible over parts of central and eastern New Mexico. The storm system responsible for all the severe weather will move over New Mexico Wednesday and increase the chance for showers and storms in many areas, but fortunately, the threat for severe weather will decrease. The focus for thunderstorms will shift into northeast New Mexico Thursday while the remainder of the state warms up and dries out. More typical June heat will arrive over the region Friday through the weekend as high pressure develops over northern Mexico. && .DISCUSSION... A 574dm H5 low over southern CA will drift eastward into AZ through Tuesday while low level moisture across TX continues advecting northwestward into eastern New Mexico. This pattern will continue the threat for strong to severe storms over the eastern half of the state through Tuesday. Fortunately, the stronger mid and upper level winds that assisted with deeper sheer and instability will shift east and reduce the coverage of severe weather. Nonetheless, there remains a slight risk for severe storms with damaging winds, large hail, and a couple tornados today through Tuesday over at least eastern NM. By Wednesday, the upper wave fills to near 578dm while shifting east over NM. This will lead to a lesser severe threat with the focus more on slow-moving storms with heavy rainfall. PW values will rise to near 0.75" over central and western NM so localized heavy rain will increase compared to recent days. High temperatures Wednesday will also be well below normal with deeper moisture and numerous showers and storms. The upper wave shifts onto the south plains Thursday and deepens again to near 574dm. Meanwhile, a shortwave ridge begins building over western NM. This will lead to stronger northwest flow over northeastern NM and the potential for stronger storms again across the plains. Much drier and warmer conditions are on the way Friday through the weekend as strong warm advection leads to highs more typical for early June. The first 90F reading is possible at KABQ with perhaps the first 100F at KROW. If KABQ doesn't hit 90 by June 5th it will be the latest first 90F reading since 1999. Guyer && .FIRE WEATHER... The potential for critical fire weather conditions will remain low for at least the next 7 days with relatively light winds expected over the entire region. Daily rounds of showers and storms will continue over much of the area through Wednesday as an upper level storm system moves slowly east through NM. Moisture levels will be increasing even more as this storm system moves overhead Wednesday, so a greater coverage of wet storms is likely across central and western NM. Pics shared from the area over the recent stretch of active weather show significant green up across a large chunk of northern and eastern NM. Temps will also be below normal through Wednesday. Conditions will transition more into a typical early June pattern as a ridge of high pressure begins building over the area Friday into the weekend. This will result in widespread high haines with lower humidity, much warmer temperatures, and continued light winds. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 3, 1:04 PM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 104 PM MDT Mon Jun 3 2019 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 104 PM MDT Mon Jun 3 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon and evening over eastern New Mexico where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Farther west into central and western New Mexico a couple storms today will be capable of large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight risk of severe thunderstorms over southeastern New Mexico Tuesday afternoon and evening where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Central New Mexico may see a couple strong storms with mainly damaging winds and large hail Tuesday. The storm system responsible for the extended stretch of severe weather will move across New Mexico Wednesday. The threat for severe storms will decrease however the potential for flooding and small hail accumulations will increase as storm motions will be very weak. The focus for a couple strong storms will shift into northeastern New Mexico Thursday. A more typical June hot weather pattern is in store for the state Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Tuesday for eastern New Mexico due to severe weather. To report severe weather you can reach the National Weather Service at 1-888-386-7637 or by posting to Twitter with #nmwx or visiting the Albuquerque Facebook page. Guyer
In the hours before
Local storm report, Jun 3, 4:03 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 14 NE GLADSTONE 36.45N 103.81W
06/03/2019 E0.88 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201902291
AGCSpecial weather statement, Jun 3, 4:52 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Mon Jun 3 2019
NMZ512-515-522-523-528-529-533-032315-
Far Northeast Highlands-Guadalupe County-Northeast Highlands-West
Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Central Highlands-Estancia Valley-
452 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL...SOUTHEASTERN
SANTA FE...SOUTH CENTRAL MORA...NORTHWESTERN GUADALUPE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...
At 451 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rowe to 9 miles west of Clines Corners.
Movement was northeast at 45 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Las Vegas, Pecos, Tecolote, Rowe, Upper Colonias, Romeroville,
Villanueva, Villanueva State Park, Anton Chico and Storrie Lake State
Park.
This includes the following highways...
Interstate 40 between Mile Markers 204 and 226.
Interstate 25 between Mile Markers 304 and 371.
Highway 285 between Mile Markers 248 and 274.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3590 10491 3507 10513 3494 10593 3551 10580
3563 10553 3560 10550 3565 10549
TIME...MOT...LOC 2251Z 241DEG 44KT 3547 10568 3504 10584
44Local storm report, Jun 3, 5:09 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT MON JUN 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 N FARLEY 36.37N 104.04W
06/03/2019 E2.00 INCH COLFAX NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201902292
AGCSpecial weather statement, Jun 3, 5:15 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Albuquerque NM 515 PM MDT Mon Jun 3 2019 NMZ512-514-515-529-032345- Northeast Highlands-West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above 9500 feet- 515 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY UNTIL 545 PM MDT... At 514 PM MDT, Doppler radar was tracking a strong thunderstorm near Upper Colonias, or 16 miles west of Las Vegas, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Vegas, Upper Colonias, Montezuma, El Porvenir, Storrie Lake State Park, Sapello, Ojitos Frios, San Geronimo, Mineral Hill and San Pablo. This includes Interstate 25 between Mile Markers 342 and 353. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3546 10554 3563 10563 3582 10523 3557 10509 TIME...MOT...LOC 2314Z 245DEG 25KT 3558 10551 44
Special weather statement, Jun 3, 5:21 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Mon Jun 3 2019
NMZ538-540-040000-
Chaves County Plains-Southwest Chaves County-
521 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
600 PM MDT...
At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Dunken, or 15 miles west of Hope, moving north at 25
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern Chaves
County. This includes US Highway 82 and NM Highway 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3278 10513 3312 10504 3303 10474 3296 10478
3296 10484 3286 10484 3272 10493
TIME...MOT...LOC 2321Z 200DEG 21KT 3283 10500
54Special weather statement, Jun 3, 5:22 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
522 PM MDT Mon Jun 3 2019
NMZ530-040000-
Union County-
522 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 600 PM
MDT...
At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Clayton Lake State Park, or 9 miles west of Clayton,
moving east at 35 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Clayton, Grenville, Clayton Lake State Park, Seneca and Mount Dora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3650 10304 3633 10305 3636 10391 3660 10374
3671 10300 3650 10300
TIME...MOT...LOC 2321Z 257DEG 31KT 3645 10334
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:20 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 3, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 18 min |
| Jun 3, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jun 3, 6:42 PM MDT | Tornado Warning | ABQ | Chaves | 8 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 3, 6:57 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 3, 7:02 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Jun 3, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 30 min |
| Jun 3, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 23 min |
| Jun 4, 12:08 PM MDT | Special Weather Statement | ABQ | Cibola | 52 min |
| Jun 4, 12:23 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Jun 4, 12:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 19 min |
| Jun 4, 12:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jun 4, 12:56 PM MDT | Special Weather Statement | ABQ | Socorro | 49 min |
| Jun 4, 12:57 PM MDT | Special Weather Statement | ABQ | Lincoln | 48 min |
| Jun 4, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 54 min |
| Jun 4, 1:18 PM MDT | Special Weather Statement | ABQ | Torrance | 42 min |
| Jun 4, 1:39 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 4, 1:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jun 4, 1:48 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Jun 4, 1:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| Jun 4, 2:01 PM MDT | Areal Flood Advisory | ABQ | Cibola | 119 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | ABQ | Torrance | 44 min |
| Jun 4, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 54 min |
| Jun 4, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 40 min |
| Jun 4, 3:31 PM MDT | Special Weather Statement | ABQ | Torrance | 44 min |
| Jun 4, 3:40 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
| Jun 4, 3:44 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| Jun 4, 3:47 PM MDT | Special Weather Statement | ABQ | Santa Fe | 43 min |
| Jun 4, 4:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Jun 4, 4:40 PM MDT | Special Weather Statement | ABQ | 50 min | |
| Jun 4, 4:54 PM MDT | Special Weather Statement | ABQ | Colfax | 51 min |
| Jun 4, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jun 4, 5:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 46 min |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.